MathSciNet Relay Station
MathSciNet bibliographic data
MR3030125 34A08 (34D10 93A10)
Li, Changpin; Ma, Yutian Fractional dynamical system and its linearization theorem. Nonlinear Dynam. 71 (2013), no. 4, 621–633.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement